# SDR QR9R20211012002

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721129336
- Aircraft time: 2,509 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 9560137630
- Part serial: 1276
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 2 OIL PRESSURE ADVISORY ILLUMINATED AT RANDOM TIMES BOTH PRIOR AND DURING START. ENGINE START ABORTED DUE TO OIL PSI LIGHT ILLUMINATING DURING START. MAINTENANCE REPLACED #2 ENGINE OIL PRESSURE SWITCH IAW ARRIEL 1E2 79-31-00-900-801-A01. GROUND RUN/LEAK CHECK COMPLETED IAW AMM 05-60-00, 6-12.
